Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

High liver enzymes for 6 weeks, what could be the reason ?

feb 2011, ast 36 alt 59. Didn t drink or take any meds, retested March 2011, ast 90 alt 142. ultrasound was 100% normal so rechecked enzymes today along with cbc, anti-smooth muscle test and hep a,b and c tests. what could be the cause if high again? Rhuematologist said if high again will need to refer me to specialist.
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  525
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi Smith
Welcome to Healthcare Magic.
From your reports we can see that your enzymes are gradually elevated.This denotes a hepatic damage in progress.This could be due to viral infection or any drug.
Do you have symptoms of jaundice like yellow urine or yellow sclera.Any features of breathlessness?
Please mention if you are on any drug.Did you get your Hepatitis viral screen done?

Please let us know these details and we can give you better advise.
Take care.
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor